Blood pressure increased is found among people who take Gabapentin, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Aspirin, and have Pain . We study 51,425 people who have side effects while taking Gabapentin from FDA and social media. Among them, 1,807 have Blood pressure increased. Find out below who they are, when they have Blood pressure increased and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Gabapentin has active ingredients of gabapentin. It is often used in pain. (latest outcomes from Gabapentin 83,501 users)
Blood pressure increased has been reported by people with breathing difficulty, rashes, drug ineffective, weakness, diarrhea (latest reports from 476,864 Blood pressure increased patients).
On Sep, 21, 2016
51,425 people reported to have side effects when taking Gabapentin.
Among them, 1,807 people (3.51%) have Blood Pressure Increased
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I've had Wegeners since 2003--13 years--and have used imuran for 11. I have neuropathy, bone spurs, and arthritis in my feet that are so painful, at times I feel like I can't walk any more. My rheumatologist just brushed me off by saying he'd raise my imuran to 100 mg and if that didn't help ...
Hello Im a 59 years old female with episodes of hypertension. I take lisinopril 2.5 when needed since for the most part my bp is low...I know when my pressure is up because I get diarrhea among other symptoms. Lately I have noticed that when my bp is low I also get diarrhea...
I took Gabapentin one night and the next morning I woke up with tinnitus. That was the end of August of 2016 and today is September 22nd 2016 and I still have ringing in my ears. I stopped taking the medication but tinnitus did not stop.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.